Help needed post finasteride syndrome


#1

Hey guys, I’m getting no where on the hairlossforum and never thought I’d ever end up here as I was already aware of it and I know you guys are on the same boat which in a way somewhat reassuring. I’m seeking advice 2 days ago I took finasteride 1/8 of 1mg and I started to feel sides within hours, I woke up the next day and my dick was dead literally no life in it and was completely shrunk. Now is there anything that I might be able to do to countereact what I’ve done to my body since it’s only a short space of time I hoping there’s still time. It would mean the world to me if someone could get back to me thank you so much I’m literally at my wits in and haven’t slept in those 2 days.


#2

Eat well, avoid stress, alcohol and overmasturbating for the next few months. You should be fine, don’t sweat it.


#3

Are you sure my friend because it’s looking like I have post finasteride syndrome and I’m honestly so scared.


#4

From what I understand you seem to be experiencing fin sides, which will go away in a couple of weeks to a month in the majority of cases. PFS is when the side effects stay and new ones develop weeks/months after cessation of the drug.

It doesn’t sound like you’ve crashed yet, so just try your to best to avoid stress and live healthily…easier said than done, i know, but you might avoid a crash that way.


#5

I’m without a doubt experiencing sides and all I took was 1/8th of 1mg 1 pill which is absolutely terrifying when it’s such a small dose and here I am on a website that I knew existed before I took it. My penis literally shrunk the next day and I can’t get it up, even a glimpse at porn it would have sky rocketed before I took it. I’ve never been so scared in my life that I’d risk my manhood over going bald and that it could Ben permanent. I want to thank you for your reply btw it means a lot!


#6

I’ve been there man so I know how you feel. I took two 1.25mg doses myself. I freaked out and masturbated a lot and also drank lots of caffeine and ate like shit which probably exacerbated my crash - so that’s why I’m telling you to avoid those things, lol.


#7

So you only took 2 pills which caused you to crash? That is fucking terrifying. I keep thinking why I touched it to begin I don’t want lose my girlfriend she’s my only source of happiness :frowning:


#8

The odds are in your favor man, like he said live as healthy as you can for the next couple of weeks and do not take finasteride again. There is a very very VERY high chance that you are going to be fine. You’re getting some commonly reported side effects but these should subside in the coming weeks. Stressing about it will only make things worse


#9

Mate thank-you so much I really appreciate it, I now know what you guys are feeling and it’s truly horrifying.


#10

It’s been 7 years suffering for me buddy. Many ups and downs. Like I said you are statistically very likely to get back to normal soon but if you do happen to have pfs then this is the place to be. We hopefully have a study coming out this year that may shed some light on what’s going on


#11

I’m so so sure you’ll be fine. As others have said the majority are. Eat very healthy, exercise a little/as normal, avoid stress for a few weeks - these are actually quite important. Don’t take anything for heaven’s sake, except maybe a multivitamin.

Definitely relax, don’t over-analyse every little twitch or boner and in no time you’ll have just forgotten all about it. Log out of here and don’t look back. :slight_smile:

Oh and while we’re at it, never touch finasteride, dutasteride, saw palmetto (or anything with it in, or beta sisterol in) again my friend.


#12

Mate how have you managed to cope for 7 years kudo’s to you because i’d have a mental breakdown if this persists and I’m getting a scope into your daily lives which is truely terrifying. I’m praying that my body can reregulate itself and recover, it just goes to show what’s one pill can do.


#13

Thank-you Stewart if I could double like this I would. I actually have a stag party in another 10 days convenient that I took this God awful pill 2 days ago which has messed up my entire plans and I’m thinking about pulling out now. I just want to be back to normal, it feels like I’m watching life through a lense which is such an alien feeling. Thank you again for your words of encouragement though I appreaciate it.


#14

You’ll be OK I can pretty much guarantee it. STOP FRETTING! :slight_smile: It’ll be fine. :slight_smile:

You’ll wake up in the middle of the night or the morning with wood in a week/few weeks and think “thank fuck” and that’ll be it over with I promise. :wink:


#15

how can you promise lol? but its really interesting. i had 1 week after cessation very much stress (job loss) and drinked a lot alcohol the weekends after it and masturbated a lot. i think we really have a clue here. is here anyone that crashed after cessation without having much stress and drunk alcohol or masturbated very much?


#16

My crash came 4 months after I stopped taking the drug. I quit it tapering off. Well, because of job I am always a little stressed but I don’t remember doing anything drastically different that induced my crash. It just happened all of a sudden, just 1 night when I was having sex with my girl, my penis went dead and it wouldn’t come back up. Then it was a freefall from there over the next 2 months. The rest is history.


#17

interesting ! what are your other symptoms @dumbkid ?